Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Side effects of Psychosis medications - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Doctor :   Hi
User :   I am taking Risperidone and Oleanzapine for psychosis.
User :   I am trying out yoga and exercises to deal with mental exhaustion.
User :   But can you suggest any tablet to overcome fatigue and mental exhaustion as I am finding work very tiring and exhausting. I am feeling very tired.
Doctor :   When was you last consultation with Psychiatrist
User :   I am regularly in touch with him once every three months and over phone weekly He told me today to reduce the dosage of one medicine by 2.5 mg and see in one week whether I continue to feel tired.
Doctor :   Did you request any thyroid supplenets fro your MD
User :   No not yet
Doctor :   Ask him
User :   ok fine
User :   I will do that
Doctor :   Didi you ask him antidepressant medications
User :   Risperidone and Oleanzapine are also containing anti depressant properties He told me to continue these 2 medicines
Doctor :   But they are different
Doctor :   You better change your Psychaitrist if u r not getting better
User :   ok
Doctor :   Risperidone and Oleanzapine are anti Psychoitics
Doctor :   Both are atypical antipsytchotics
Doctor :   One antipsychitics is enough
User :   But my doctor told me to continue Oleanzapine and Risperidone
User :   ok
Doctor :   Two might be knocking u out
User :   ok fine
Doctor :   Different class combinations medicates works good
User :   ok fine
Doctor :   There are SSRi medications
Doctor :   which elevates moods
User :   ok
User :   ok
Doctor :   when u r exhasuted small dose is OK
User :   ok fine I will consult my doctor.
User :   ssri medications right
Doctor :   Yes
User :   ok
Doctor :   Try to stop one from -Risperidone and Oleanzapine
User :   ok fine
Doctor :   Do you have any other Quetions
Doctor :   This is my opinion
User :   I will consult my psychiatrist regarding your suggestions Thanks for your opinions
Doctor :   ok
User :   Thanks for your suggestions
Doctor :   Bye
User :   bye thanks
Doctor :   Bye TC
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor